# SDR P5CA2024092100026

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 V/C FLAP BULLNOSE FOUND DELAMINATION( PERFORMED REPAIR AT DELAMINATION AREA IAW SRM 51-70-04 REPAIR 5. NO FURTHER DEFECTS NOTED. )
